# SDR 2001UALA02369

- Difficulty date: December 5, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 41,438 hours, 22,260 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 520 FLOOR BEAM WEB CRACKED AT LBL 24.75.  MAJOR REPAIR ACCOMPLISHED, ACCOMPLISHED REINFORCEMENT REPAIR.
